# SDR ZZDA070613188

- Difficulty date: June 13, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD BULKHEAD, VERTICAL STIFFENER LBL 48, LWR SECTION IS CORRODED.  INSTALLED EXTRUDED REPAIR ON VERTICAL STIFFENER AFT CARGO, FWD BULKHEAD LBL 48 LOWER SECTION PER SRM 51-70-11 FIG 201.
